# SDR DALA2020012400558

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 38,614 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION WEB AT LEVEL FR 20 AND STR 23R AT FWD GALLEY AREA (SSI 531189). REPLACED WEB LOC. FR.20 AT LEVEL STR.23R AT FWD GALLEY AREA ASPER A319 SRM 51-42-11 AND DWG D53114331.
